MathSciNet Relay Station
MathSciNet bibliographic data
MR1670674 (2000f:16013) 16E40 (16G20 16G60 16G70)
Butler, M. C. R.; King, A. D. Minimal resolutions of algebras. J. Algebra 212 (1999), no. 1, 323–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement